# SDR AALA20160805004

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 8,566 hours, 2,984 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603ACS
- Part serial: 0801136R
- Condition: Out Of Tolerance
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF AND CLIMB THE NR 1 ENGINE EXCEEDED EGT LIMITS.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT GROUNDED. TROUBLESHOOTING RETURNED MESSAGE 77-20871, TOP LEFT EGT SIGNAL OUT OF RANGE. REMOVED AND REPLACED T49.5 PROBE IAW AMM 77-21-01. ACCOMPLISHED EEC TEST IAW AMM 73-21-00. SYSTEM CHECKED NORMAL.
